# SDR DALA2021072004077

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 81,429 hours, 15,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 LOWER CREW REST EMERGENCY LIGHT INOPERATIVE ON AFT WALL ASSEMBLY. CORRECTIVE ACTION: REPLACED LLCR EXIT RESISTOR AND LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7456368)
